Volume 6, Issue 1
Happy Birthday, Professor Zhou Yulin

Happy Birthday, Professor Zhou Yulin.

J. Part. Diff. Eq.,6(1993),pp.1-9

Published online: 1993-06

Preview Full PDF 393 2913
Export citation
  • Abstract
Some properties of the singular integral operator G(⋅) and the solvability of Cauchy problem for the singular integral-differential equations (1.1) and (1.2) of finite-depth fluids are studied.
  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-6-1, author = {Happy Birthday, Professor Zhou Yulin. }, title = {Happy Birthday, Professor Zhou Yulin}, journal = {Journal of Partial Differential Equations}, year = {1993}, volume = {6}, number = {1}, pages = {1--9}, abstract = {Some properties of the singular integral operator G(⋅) and the solvability of Cauchy problem for the singular integral-differential equations (1.1) and (1.2) of finite-depth fluids are studied.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5696.html} }
TY - JOUR T1 - Happy Birthday, Professor Zhou Yulin AU - Happy Birthday, Professor Zhou Yulin. JO - Journal of Partial Differential Equations VL - 1 SP - 1 EP - 9 PY - 1993 DA - 1993/06 SN - 6 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5696.html KW - AB - Some properties of the singular integral operator G(⋅) and the solvability of Cauchy problem for the singular integral-differential equations (1.1) and (1.2) of finite-depth fluids are studied.
Happy Birthday, Professor Zhou Yulin. . (1970). Happy Birthday, Professor Zhou Yulin. Journal of Partial Differential Equations. 6 (1). 1-9. doi:
Copy to clipboard
The citation has been copied to your clipboard